Constructive models of regularly infinite algorithmic
Algebra i logika, Tome 33 (1994) no. 2, pp. 135-146
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1994_33_2_a1,
author = {Yu. G. Ventsov},
title = {Constructive models of regularly infinite algorithmic},
journal = {Algebra i logika},
pages = {135--146},
year = {1994},
volume = {33},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1994_33_2_a1/}
}
Yu. G. Ventsov. Constructive models of regularly infinite algorithmic. Algebra i logika, Tome 33 (1994) no. 2, pp. 135-146. http://geodesic.mathdoc.fr/item/AL_1994_33_2_a1/